Top answers from doctors based on your search:
i am concerned my son is injecting heroin he has lumps under his skin by injeciton site
A 66-year-old male asked:
Do botox injections cause lumps under the skin? I may be injected to decrease forehead creasing. I would appreciate, but not get, a smooth appearance?
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
A 50-year-old male asked:
One year back, i was injected botox into my facial skin. Later two lumps are formed under the eyes and looking awkward. Is there any remedy to remove?
A 41-year-old female asked:
I've been injecting fragmin (dalteparin) for 3 weeks (pregnant, 2dvts). The last 3 have left painful lumps under the skin. Why? Prevention tips?
Dr. Feras Abdul khalek answered
13 years experience Hematology and Oncology
Rotate areas. : Unfortunately these under the skin injections all can cause lumps under the skin. Time should improve them. My advice would be to change injection are ... Read More
A 27-year-old female asked:
How long does it take for heroin to be undetectable in urine? I recently relapsed & stopped. However, I injected no more than a gram over a 4 day span
A 55-year-old member asked:
A 41-year-old member asked:
I accidentally injected powdered coffee creamer into my vein last week, thinking it was heroin. What can happen to me?
A 39-year-old member asked:
Can you tell me what happens if one day decided to shoot up heroin, not smoke it or snort it, but inject it. Would this person die ?
A 29-year-old male asked:
I've experimented with every drug except for pcp my major 2 are heroin and meth amphetamine which i inject so what problems will i be facing?
A male asked:
Will clonamox treat redness swelling of the groin from none deep vein injecting of heroin a miss of the surface vein?
A 28-year-old male asked:
I just injected heroin into the crook of my elbow and immediately upon doing so a lancing pain went all the way up my arm. My hand is a little swollen?
Dr. Anne Phelan-adams answered
Specializes in Family Medicine
You may have hit a: nerve. Nerves and blood vessels tend to take the same bath together, so injecting into a vein, especially one that's deep, can easily injured a nerve ... Read More
People also searched for:
My son his 7years old and he has fever and he feels like vomiting do i need to take him to the doctor
My son is 3 within last 3 weeks his private area has become swollen and red what could this be he was fine when he went to daycare today
I have a bump under my skin by my pelvic bone and inner thigh and its like zit but it has a painful bump under it what should i do
I have a ump by my right hip under the skin it is not visable yet you can see it it is also a bit tendore
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!